Publication
Title
Calculation of PLS prediction intervals using efficient recursive relations for the Jacobian matrix
Author
Language
English
Source (journal)
Journal of chemometrics. - Chichester
Publication
Chichester : 2004
ISSN
0886-9383
Volume/pages
18:2(2004), p. 76-80
ISI
000222686400005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.12.2017
To cite this reference